Pregnancy: Ages 18-24 Community
Postinor-2
About This Community:

A community of expecting mothers (18 to 24 Years Old) offering support through pregnancy and childbirth. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Postinor-2

Hello. I would like to get some opinion on this. My period for September was on the 15th-18th of September. Then I had unprotected sex on the 18th and took Postinor-2 immediately (within an hour). I experienced fatigue, nausea and vomited on the 4th day after consumption of the Postinor-2. Furthermore, I experienced bleeding on 25th September for about 3 days. Then I had unprotected sex on October 5th and took Postinor-2 within 12 hours. Fatigue, and also vomited the next day (not within 2 hours). I think my period should arrive around the 15th October right? But it's not here yet. And also, I've been experiencing breast tenderness since 11th October. I usually do have breast tenderness before my period begins, but usually only 2-3 days before it starts. I had unprotected sex again on the 15th October and took Postinor-2 within 12 hours as well. Breast is still tender. So is there anything I should be alarmed of, say, possibility of pregnancy?

I know that Postinor-2 is not supposed to be consumed frequently, but is it true that the maximum dosage is twice per month? Did I misinterpret it? Thank you for your help.
Related Discussions
4 Comments Post a Comment
Blank
1422814 tn?1333573302
A message from the manufacturer:

"Side effects of Postinor-2 can include some nausea that may lead to vomiting, although most women experience only a short period of nausea after the first dose. Fatigue, dizziness, and tender breasts may also result from taking Postinor-2. Generally, these effects will be mild and will fade within a few days. In a very few women, the next period may be unusual. Any changes in menstrual bleeding, or increases in pain from the normal period should be reported to a doctor immediately."

Also, it's not advisable to regularly take the morning after pill or emergency contraception pill after every encounter of unprotected sex as it can have various long-term effects on your cycle and reproductive ability.  If you're taking Postinor-2 every week, or even every month, then see your physician and go on birth control and use condoms as a method of contraception.  If your taking Postinor-2 up to five times year in separate cycles, this is considered safe. Anything more, get birth control or use condoms.
Blank
Avatar m tn
Thank you for the reply. Yes, I am considering birth control pills soon. It's just worrying me that these apparent side effects are actually side effects and not indication of pregnancy :( Especially when I can't do a pregnancy test yet because most sites recommend testing after 3 weeks' time.
Blank
Avatar n tn
I had unprotected sex on 12th of Jan 2016 and took postinor 2 on Wednesday, I started bleeding on Sunday 17th for 3days. but Im now having bigger breast with pains and also the feelings of vomiting. Pls someone should tell me the problem.
Blank
Avatar f tn
If you read the above post, it explains the side effects of the pill, which is probably what you're experiencing.
Blank
Post a Comment
To
Recent Activity
2020005 tn?1417986816
Blank
KTowne Been worried that my sympto... Comment
2 hrs ago
2020005 tn?1417986816
Blank
KTowne commented on zara2010's status
2 hrs ago
Avatar universal
Blank
xoxo_143 Idk what's wrong with me. I... Comment
15 hrs ago
Blank
Weight Tracker
Track your weight throughout your pregnancy
Start Tracking Now
Blank
Pregnancy Tracker
Track your pregnancy
Start Tracking Now
Pregnancy: Ages 18-24 Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank